# SDR CA980916059

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TU206B
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A32C90
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 120040618
- Condition: Chafed
- Location: Fuel System
- Part time: 2,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT AILERON CABLE RUNNING VERTICALLY UP THE RIGHT WINDOW POST RUBBING AND WEARING INTO THE FUEL LINE WHICH IS RUNNING UP THE SAME POST.
